# SDR CALA2014120592791

- Difficulty date: December 3, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 69,927 hours, 8,100 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDDR R5 FWD CUT OUT STRINGER 21 - 22 INNER WEB FOUND CRACK.  INNER WEB REPAIRED IAW SRM 53-60-15 REP 3.
